# SDR AALA20140521003

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE LT FLIGHT ATTENDANTS SEAT IN AFT GALLEY FAILED TO ILLUMINATE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT ABOVE LT FLIGHT ATTENDANTS SEAT IN AFT GALLEY.  OPERATIONS CHECKED NORMAL.
